# SDR TWAA9904012

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Corroded
- Location: Right Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT MAIN LANDING GEAR PULLEY QUADRANT ON FWD O/B BULKHEAD CABLE GUIDE PIN HAD CORRODED BOLT AND NUT.  REPLACED BOLTS AND BUSHINGS AND CLEANED LARGE GUIDE PINS, AND REPLACED SMALL GUIDE PINS PER SPM 6-30-7.
